On the character of certain tilting modules
Author(s)Lusztig, George; Williamson, Geordie
MetadataShow full item record
Let G be a semisimple group over an algebraically closed field of characteristic p > 0. We give a (partly conjectural) closed formula for the character of many indecomposable tilting rational G-modules assuming that p is large.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Science China Mathematics
Science China Press
Lusztig, George, and Geordie Williamson. “On the Character of Certain Tilting Modules.” Science China Mathematics, vol. 61, no. 2, Feb. 2018, pp. 295–98.
Author's final manuscript